Advertisement

Algebraic separatrices for non-dicritical foliations on projective spaces of dimension at least four

  • Jorge Vitório Pereira
Original Paper

Abstract

Non-dicritical codimension one foliations on projective spaces of dimension four or higher always have an invariant algebraic hypersurface. The proof relies on a strengthening of a result by Rossi on the algebraization/continuation of analytic subvarieties of projective spaces.

Keywords

Foliations Algebraic separatrices Extension of subvarieties 

Mathematics Subject Classification

37F75 32D15 

Notes

Acknowledgements

J. V. Pereira thanks Dominique Cerveau and Stefan Kebekus for their remarks about this work and acknowledges the support of CNPq, Faperj, and Freiburg Institute for Advanced Studies (FRIAS). The research leading to these results has received funding from the People Programme (Marie Curie Actions) of the European Union’s Seventh Programme (FP7/2007-2013) under REA Grant agreement no. 609305.

References

  1. 1.
    Brunella, M.: Birational geometry of foliations. Publicações Matemáticas do IMPA. [IMPA Mathematical Publications]. Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro (2004)Google Scholar
  2. 2.
    Calvo-Andrade, O.: Irreducible components of the space of holomorphic foliations. Math. Ann. 299(4), 751–767 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Camacho, C.: Quadratic forms and holomorphic foliations on singular surfaces. Math. Ann. 282(2), 177–184 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Camacho, C., Lins Neto, A., Sad, P.: Foliations with algebraic limit sets. Ann. Math. (2) 136(2), 429–446 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Camacho, C., Sad, P.: Invariant varieties through singularities of holomorphic vector fields. Ann. Math. (2) 115(3), 579–595 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Cano, F.: Dicriticalness of a singular foliation. In: Holomorphic Dynamics (Mexico, 1986), Lecture Notes in Mathematics, vol. 1345, pp. 73–94. Springer, Berlin, (1988)Google Scholar
  7. 7.
    Cano, F.: Dicritical singular foliations. Mem. Real Acad. Cienc. Exact. Fís. Natur. Madrid 24, vi+154 (1989)MathSciNetGoogle Scholar
  8. 8.
    Cano, F., Cerveau, D.: Desingularization of nondicritical holomorphic foliations and existence of separatrices. Acta Math. 169(1–2), 1–103 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Cano, F., Mattei, J.-F.: Hypersurfaces intégrales des feuilletages holomorphes. Ann. Inst. Fourier (Grenoble) 42(1–2), 49–72 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Cano, J.: Construction of invariant curves for singular holomorphic vector fields. Proc. Am. Math. Soc. 125(9), 2649–2650 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Cerveau, D.: Formes logarithmiques et feuilletages non dicritiques. J. Singul. 9, 50–55 (2014)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Cerveau, D., Lins-Neto, A., Loray, F., Pereira, J.V., Touzet, F.: Complex codimension one singular foliations and Godbillon–Vey sequences. Mosc. Math. J. 7(1), 21–54 (2007)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Cerveau, D., Mattei, J.-F.: Formes intégrables holomorphes singulières, volume 97 of Astérisque. Société Mathématique de France, Paris (1982) (With an English summary)Google Scholar
  14. 14.
    Claudon, B., Loray, F., Pereira, J. V., Touzet, F.: Compact leaves of codimension one holomorphic foliations on projective manifolds. Annales scientifiques de l’École normale supérieure (to appear)Google Scholar
  15. 15.
    Deligne, P.: Théorie de Hodge. II. Inst. Hautes Études Sci. Publ. Math. 40, 5–57 (1971)CrossRefzbMATHGoogle Scholar
  16. 16.
    Ghys. à, E.: propos d’un théorème de J.-P. Jouanolou concernant les feuilles fermées des feuilletages holomorphes. Rend. Circ. Mat. Palermo (2) 49(1), 175–180 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Jouanolou, J.P.: Équations de Pfaff algébriques. Lecture Notes in Mathematics, vol. 708. Springer, Berlin (1979)CrossRefzbMATHGoogle Scholar
  18. 18.
    Loray, F., Pereira, J.V., Touzet, F.: Singular foliations with trivial canonical class. Invent. Math. (2018).  https://doi.org/10.1007/s00222-018-0806-0
  19. 19.
    Ortiz-Bobadilla, L., Rosales-Gonzalez, E., Voronin, S.M.: On Camacho–Sad’s theorem about the existence of a separatrix. Int. J. Math. 21(11), 1413–1420 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Rossi, H.: Continuation of subvarieties of projective varieties. Am. J. Math. 91, 565–575 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Santos, E.: Folheações, separatrizes e curvas invariantes em superfícies. Ph.D. thesis, IMPA (2017)Google Scholar
  22. 22.
    Sebastiani, M.: Sur l’existence de séparatrices locales des feuilletages des surfaces. An. Acad. Brasil. Ciênc. 69(2), 159–162 (1997)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Toma, M.: A short proof of a theorem of Camacho and Sad. Enseign. Math. (2) 45(3–4), 311–316 (1999)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  1. 1.IMPARio de JaneiroBrazil
  2. 2.FRIASFreiburgGermany

Personalised recommendations